On uniform grid schemes
Doklady Akademii Nauk, Tome 144 (1962) no. 4, pp. 723-726
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_144_4_a8,
author = {V. K. Saul'ev},
title = {On uniform grid schemes},
journal = {Doklady Akademii Nauk},
pages = {723--726},
year = {1962},
volume = {144},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_144_4_a8/}
}
V. K. Saul'ev. On uniform grid schemes. Doklady Akademii Nauk, Tome 144 (1962) no. 4, pp. 723-726. http://geodesic.mathdoc.fr/item/DAN_1962_144_4_a8/